# SDR DALA14002023768

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CRACK INDICATIONS ON BS 727B, RBL 24.75, SEAT TRACK.  REPAIRED IAW PRI 521021-14AD, REV 0 AND ER/A 521021-14AD, REV ORIGINAL.
